Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: For Dinah - Re: Risperdal becksA

Posted by Dinah on September 2, 2004, at 22:30:04

In reply to For Dinah - Re: Risperdal, posted by becksA on September 1, 2004, at 14:35:12

Oops. Sorry. Hope the time has not passed to answer. I don't check the meds board every day. :)

I take 1 mg, only as needed. Probably less than twelve a year, although months can go by where I take none, and other months I might take a few.

I take it as a heavy duty tranquilizer that doesn't knock me out of commission the way an equally effective amount of klonopin would. It works great on that crawly skin anxious/agitated feeling.

I know 1 mg is on the low side, but I don't have any experience with more than 1 mg at a time. I know there are some heavy duty possible side effects, especially for me as a diabetic (in terms of raising blood sugar levels), so I tend to take it only when I really need it.

Sorry I can't be of more help.

 

Thread

 

Post a new follow-up

Your message only Include above post


[385837]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dinah thread:384676
URL: http://www.dr-bob.org/babble/20040830/msgs/385837.html